A weak extension theorem for inhomogeneous differential equations

Authors
Citation
M. Sugimoto, A weak extension theorem for inhomogeneous differential equations, FORUM MATH, 13(3), 2001, pp. 323-334
Citations number
8
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
FORUM MATHEMATICUM
ISSN journal
0933-7741 → ACNP
Volume
13
Issue
3
Year of publication
2001
Pages
323 - 334
Database
ISI
SICI code
0933-7741(2001)13:3<323:AWETFI>2.0.ZU;2-G
Abstract
A weak extension theorem for inhomogeneous differential equations is stated . This problem has been studied by using classical Bochner's method, but by virtue of a new idea developed in [7], we can have a result which is not n ecessarily covered by his method.